# SDR SWAA070165

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 68,646 hours, 65,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 360-440 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STR 20R CORRODED AT BS 360 TO BS 440.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
